ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Neimark Y. I. Mathematical Modeling as Science and Art. Izvestiya VUZ. Applied Nonlinear Dynamics, 2011, vol. 19, iss. 5, pp. 119-127.

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 75)
Language: 
Russian
Article type: 
Other
UDC: 
519.8

Mathematical Modeling as Science and Art

Autors: 
Neimark Yurij Isaakovich, Lobachevsky State University of Nizhny Novgorod
Abstract: 

-

Key words: 
Reference: 

-

Received: 
30.12.2011
Accepted: 
30.12.2011
Published: 
30.12.2011